American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65T20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] David K. Maslen. The efficient computation of Fourier transforms on the symmetric group. Math. Comp. 67 (1998) 1121-1147. MR 1468943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Knut S. Eckhoff. Accurate reconstructions of functions of finite regularity from truncated Fourier series expansions . Math. Comp. 64 (1995) 671-690. MR 1265014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Adel Faridani. A generalized sampling theorem for locally compact abelian groups . Math. Comp. 63 (1994) 307-327. MR 1240658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Knut S. Eckhoff. Accurate and efficient reconstruction of discontinuous functions from truncated series expansions . Math. Comp. 61 (1993) 745-763. MR 1195430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Elliot Linzer and Ephraim Feig. Modified FFTs for fused multiply-add architectures . Math. Comp. 60 (1993) 347-361. MR 1159169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Daniela Calvetti. A stochastic roundoff error analysis for the convolution . Math. Comp. 59 (1992) 569-582. MR 1134719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. P. Buhler, R. E. Crandall and R. W. Sompolski. Irregular primes to one million . Math. Comp. 59 (1992) 717-722. MR 1134717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Daniela Calvetti. A stochastic roundoff error analysis for the fast Fourier transform . Math. Comp. 56 (1991) 755-774. MR 1068824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] G. Steidl and M. Tasche. A polynomial approach to fast algorithms for discrete Fourier-cosine and Fourier-sine transforms . Math. Comp. 56 (1991) 281-296. MR 1052103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Takemitsu Hasegawa, Tatsuo Torii and Hiroshi Sugiura. An algorithm based on the FFT for a generalized Chebyshev interpolation . Math. Comp. 54 (1990) 195-210. MR 990599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1